# SDR MASA200601495

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 7,181 hours, 5,543 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX - INTERMITTENT SLAT FAULT STATUS MESSAGE.  CLEARED INHIBITS AND SYSTEM FUNCTIONED NORMALLY.
